zbMATH — the first resource for mathematics

A Hille-Yosida theorem for weakly continuous semigroups. (English) Zbl 0817.47048
Summary: We introduce a new class of weakly continuous semigroups and give a characterization of their infinitesimal generators, generalizing the classical Hille-Yosida theorem for strongly continuous semigroups. The results are illustrated by the example of transition semigroups corresponding to the solutions of certain stochastic differential equations.

47D06 One-parameter semigroups and linear evolution equations
Full Text: DOI EuDML
[1] G. Da Prato, J. Zabczyk, Stochastic Equations in infinite Dimension, Cambridge University Press 1992. · Zbl 0761.60052
[2] G. Da Prato, E. Sinestrari,Differential Operators with non dense Domain Ann. Sc. Norm. Sup. Pisa14 (1987), 285–344. · Zbl 0652.34069
[3] G. Da Prato, E. Sinestrari,Non autonomous evolution Operators of hyperbolic Type, Semigroup Forum45 (1992), 302–321. · Zbl 0791.47040 · doi:10.1007/BF03025772
[4] B. Jefferies,Weakly integrable semigroups on locally convex Spaces, Journal of Functional Analysis66 (1986), 347–364. · Zbl 0589.47043 · doi:10.1016/0022-1236(86)90063-7
[5] B. Jefferies,The Generation of weakly integrable Semigroups, Journal of Functional Analysis73 (1987), 195–215. · Zbl 0621.47037 · doi:10.1016/0022-1236(87)90065-6
[6] K. Yosida. Functional Analysis, Springer-Verlag, Berlin 1980. · Zbl 0435.46002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.